# SDR ASAA2017120722817

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 16,413 hours, 5,446 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16544
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 23,163 hours, 7,311 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H PACK LIGHT ILLUMINATES WITH RECALL ON AFTER START CHECKLIST, EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. TROUBLESHOOTING USING BIT TEST REF B737-900 FIM 21-62 TASK 801 FOUND RIGHT TEMP CONTROL VALVE INOP. REMOVED AND REPLACED RIGHT TEMP CONTROL VALVE REF B737-900 AMM 21-51-10 OPS CHECK GOOD NO LEAKS NOTED. THIS CLEARS MEL 21-32B.
